# SDR DLL10971091

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Part number: 1506015317
- Condition: Corroded
- Location: Fs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER SURFACE OF THE NOSE LANDING GEAR PRESSURE DECK WAS FOUND CORRODED BEYOND LIMITS.  THE DAMAGE IS LOCATED AT FS 350, RBL 42 DIRECTLY ABOVE AN INTEGRAL STIFFENER.  CUTTING OUT THE DAMAGE RESULTS IN A 3.5 BY 1 HOLE IN THE UPPER SURFACE WHICH HAS A LOCAL THICKNESS OF 0.051.  THE PRESSURE DECK IS MANUFACTURED OUT OF LS10328 EXTRUSION.  FABRICATE FIVE REPAIR PARTS PER FIGURE;  TWO REPAIR ANGLES FROM DAL 21202968 EXTRUSION SIZED AS SHOWN IN FIGURE.
